MAUDE Adverse Event Report: CAREFUSION ALARIS SYRINGE MODULE SETS; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS SYRINGE MODULE SETS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10798696
Medical Device Problem Codes Fluid/Blood Leak (1250); Obstruction of Flow (2423)
Health Effect - Clinical Codes No Patient Involvement (2645); No Information (3190)
Date of Event 08/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
 
Event or Problem Description
Received a copy of the customer's sus voluntary event report from fda which states, ¿admin set tubing leaking at filter and will not prime correctly." there was no patient harm reported.
 
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was discarded and not returned for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
Received a copy of the customer's sus voluntary event report from fda which states, ¿admin set tubing leaking at filter and will not prime correctly." there was no patient harm reported.During follow up it was confirmed that there was no patient involvement, as the issue occurred during priming.

Brand Name
ALARIS SYRINGE MODULE SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9146821
Report Number9616066-2019-02798
Device Sequence Number2752779
Product Code FPA
UDI-Device Identifier10885403234354
UDI-Public10885403234354
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 09/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/03/2022
Device Model Number10798696
Device Catalogue Number10798696
Device Lot Number19045397
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/02/2019
Supplement Report FDA Received Date11/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1